# SDR FDEA201101180277

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757231
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1520-1540 BETWEEN STR 22R TO STR 23R HAS DENT.  FOUND OUT LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  CUT-OUT DAMAGE AREA 1.100" LONG X 0.800" WIDE AT STA 1522 BETWEEN STR 22R- STR 23R IAW SRM 53-00-01 REPAIR 16.  PERFORMED SURFACE HFEC INSP OF CUT OUT IAW NTM 51-00-19, PT 6 WITH NO CRACKS NOTED.  PERFORMED HFEC ROTARY PROBE INSP OF ALL HOLES IAW NTM 51-00-16, PT 6 WITH NO CRACK INDICATIONS NOTED.  FABRICATED REPAIR DOUBLE, LOCATED & DRILLED AND INSTALLED REPAIR IAW SRM 53-00-01, REPAIR 16. THIS IS A CATEGORY "B" REPAIR, INSP THRESHOLD FLIGHT CYCLES IS REQ- IAW SRM 53-00-01, REPAIR 16 PAGE 206 TABLE V,  MAJOR REPAIR.
